Skip to Main content Skip to Navigation
Journal articles

Severe Serotonin Syndrome in an Autistic New Psychoactive Substance User After Consumption of Pills Containing Methoxphenidine and α-Methyltryptamine

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-01672362
Contributor : Basile Chretien <>
Submitted on : Sunday, December 24, 2017 - 4:02:55 PM
Last modification on : Wednesday, December 4, 2019 - 9:52:02 AM

Identifiers

Collections

Citation

Basile Chretien, Joanna Bourgine, Léa Hamel Sénécal, Marie Bretaudeau-Deguigne, Davis Boels, et al.. Severe Serotonin Syndrome in an Autistic New Psychoactive Substance User After Consumption of Pills Containing Methoxphenidine and α-Methyltryptamine. Journal of Clinical Psychopharmacology, Lippincott, Williams & Wilkins, In press, ⟨10.1097/JCP.0000000000000816⟩. ⟨hal-01672362⟩

Share

Metrics

Record views

134